# SDR QXEA2021052400263

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 11,507 hours, 6,680 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOORS R1 AND L2 DISARM, BUT GREEN INDICATIONS SHOW PARTIAL. REMOVED FROM SERVICE. CYCLED L2 DOOR ARM AND DISARM HANDLE VERIFIED INDICATION NORMAL. AIRCRAFT RETURNED TO SERVICE.
